Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A note on exact particular solutions of the generalized shallow-water equations


Author: Anatoly B. Odulo
Journal: Quart. Appl. Math. 59 (2001), 143-145
MSC: Primary 35Q35; Secondary 35F20, 76B70
DOI: https://doi.org/10.1090/qam/1811098
MathSciNet review: MR1811098
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note presents a set of systems of two first-order quasi-linear partial differential equations, which can be reduced to the shallow-water equations. This set includes equations describing a two-layered fluid flow.


References [Enhancements On Off] (What's this?)

  • [1] P. G. Baines, Topographic effects in stratified flows, Cambridge University Press, New York, 1995 MR 1354393
  • [2] J. Gratton and C. Vigo, Self-similar gravity currents with variable inflow revisited: Plane currents, J. Fluid Mech. 258, 77 104 (1994) MR 1263151
  • [3] A. B. Odulo, A method of obtaining exact particular solutions of a system of two first-order quasi-linear partial differential equations, Quart. J. Mech. Appl. Math. 44(2), 323-331 (1992) MR 1104876
  • [4] G. B. Whitham, Linear and nonlinear waves, Wiley-Interscience, New York, 1974 MR 0483954

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35Q35, 35F20, 76B70

Retrieve articles in all journals with MSC: 35Q35, 35F20, 76B70


Additional Information

DOI: https://doi.org/10.1090/qam/1811098
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society